# SDR AWXA9700685

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT INOP AT SEAT 3C.  FOUND WIRE PULLED FROM SPLICE UNDER SEAT.  REPLACED AS PER WDM CH 20 STANDARD PRACT, OPS CK GOOD.  STC SA3432NM
